# SDR IPXA2017011712841

- Difficulty date: December 30, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB AREA SEAT TRACK CORRODED AT STA 487 X=-17. REMOVED AND REPLACED NOTED SEAT TRACK BETWEEN STA 439 - 515 PER SRM53-20-52 REPAIR 1, 51-31-01, AND DWG WSP0826. (MINOR)
